I suggest seeing an expert this can be reversed with fillers or needs a formal assessment. Best, Dr. Emer.
Yes, juvederm does dissolve eventually. Hyluronidase doesn't cause damage to your tissue, if too much is injected it can cause loss to your body's natural hyaluronic acid in the area treated, but an experienced injector would use the correct amount.
Juvederm is never permanent. It usually disappears in 1 year but tear troughs are tricky as it can last a lot longer in that area, as long as 3 years. You are safe to have it removed using hyaluronidase as it does not remove your own tissue.
Thank you for sharing your question. Sorry to hear of the bumps which are still bothering you. The bumps are likely to resolve given more time. The best filler for the tear troughs is Restylane. Other fillers can be layered upon it. See an experienced injector for future treatments.
It can take some time for the juvederm in the lower eyes to go away.
Persistent swollen areas can be treated with hyaluronidase or wait for them to go away.
Otherwise lumps would have to be surgically removed.
Sorry you did not achieve the results you desired from the Júvederm injections.
If you still have lumps after one year, you should be re-evaluated by your surgeon or another board certified Plastic Surgeon.
If the lumps are indeed from a longer than expected Juvederm injection, it can be easily dissolved with hyaluronidase injection. This injection will not affect surrounding tissue.
Best of luck.
It is quite possible that the filler placed under the eyes may still be present. Best to be evaluated in person.
Thank you for your question and sorry to hear about your experience. In general, unwanted fullness that persists beyond 2 weeks after hyaluronic acid-based filler injection is not permanent and can be easily dissolved with hyaluronidase. Please be sure to see an experienced injector for an in-person reevaluation in order to fully address your concerns and to determine the best course of action. Best wishes!
lumps can persist months after Juvederm injection esp in the lower eyelids. Please check back with your doctor and consider dissolving it.
Thank you for your question and I am sorry that your experience with Juvederm was not what you anticipated. If you have filler material that has persisted for this duration and you do not like it's appearance the best treatment would be to dissolve it with a compound known as hyaluronidase. This medication dissolves only the Juvederm and will not impact your body's natural tissues. Hope this helps.